On the Two-Stage Iterative Method of Douglas for Mildly Nonlinear Elliptic Difference Equations.
Numerische Mathematik, Tome 6 (1964), pp. 243-249
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1964__6_131609,
author = {J.E. GUNN},
title = {On the {Two-Stage} {Iterative} {Method} of {Douglas} for {Mildly} {Nonlinear} {Elliptic} {Difference} {Equations.}},
journal = {Numerische Mathematik},
pages = {243--249},
year = {1964},
volume = {6},
zbl = {0131.14903},
url = {http://geodesic.mathdoc.fr/item/NUMA_1964__6_131609/}
}
J.E. GUNN. On the Two-Stage Iterative Method of Douglas for Mildly Nonlinear Elliptic Difference Equations.. Numerische Mathematik, Tome 6 (1964), pp. 243-249. http://geodesic.mathdoc.fr/item/NUMA_1964__6_131609/